| Model Number |
EPH02 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Additional information was requested and the following was obtained: does the damage to the package compromise the sterility of the device? yes- when the box falls from the shelf, the sterility may be compromised.Product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.
Event or Problem Description
It was reported that during an unknown procedure the box for this product as a dispenser is not working.The box is flimsy.There were no patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 8/4/2021.This is an evaluation of an image sent by the account.Image: the image provided shows devices into the box packing, it seems to be with the tyvek and the blister bent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.No conclusion could be reached as to the root cause of the reported issue.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.